# SDR SWAA2022100649127

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL21. / [01] PRIOR TO REMOVAL; FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02-0G-0 STEP 9.;[02] LOCATED AND DRILLED AFT NEW SHIELD AT AFT CARGO BAY BS767-BS787 RBL21 P/N 146A8127-12 LOT: 1494181-1 PO# 871693/1 IAW SRM 51-40-05 AND DWG 146A0081;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2; CARD COMPLETE.;[04] PART FIELD OPEN AND MEASUREMENT FIELD ITEM 14 BLANK.;[05] UPDATED MEASUREMENTS;[06] REMOVAL AND INSTALLATION ACCOMPLISHED ON CARD AD ID TTG8Q0049E3B;[07] UPDATED PART REQUIREMENT;[08] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE.
